Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cheech1356

Solodyn+Tattoos. Help!

Hey everyone, I'm new to the forum and have a quick question. I am currently taking Solodyn and have come to the decision that i would like to get a tattoo. The tattoo would be on my inner left bicep where i currently have none and have never had acne before. I dont apply any topicals there or around it either. I was just wondering if the tattoo would have negative affects on the Solodyn or if Solodyn would have negative affects on my tattoo. Thank you in advance!

-Chad

Share this post


Link to post
Share on other sites

One post in one forum is sufficient. Please don't post multiple times in different forums. All posts merged into this one.

To answer your question: No, I don't think an antibiotic (at least that one) would cause any problems with a tattoo. To be absolutely sure, check with your doctor or pharmacist.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×